Research Repository

A Buzano type inequality for two Hermitian forms and applications

Dragomir, Sever S ORCID: 0000-0003-2902-6805 (2017) A Buzano type inequality for two Hermitian forms and applications. Linear and Multilinear Algebra, 65 (3). 514 - 525. ISSN 0308-1087

Full text for this resource is not available from the Research Repository.
Item Type: Article
Uncontrolled Keywords: inequalities
Subjects: FOR Classification > 0101 Pure Mathematics
Faculty/School/Research Centre/Department > College of Science and Engineering
Depositing User: Symplectic Elements
Date Deposited: 05 Jul 2017 05:18
Last Modified: 19 Aug 2019 06:49
URI: http://vuir.vu.edu.au/id/eprint/33396
DOI: https://doi.org/10.1080/03081087.2016.1194365
ePrint Statistics: View download statistics for this item
Citations in Scopus: 1 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar